# SDR 2009FA0000445

- Difficulty date: April 9, 2009
- Submitted: June 2, 2009
- Operation: General aviation
- Aircraft: N550SW
- Make and model: Beech C90A
- Aircraft serial: LJ1700
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 109910027311
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT INBD HINGED COWLING DOOR  (PN 109-910027-31) DEPARTED AIRCRAFT.  SPINE ASSY (PN 109-910060-1) HINGE ATTACHMENT DAMAGED.  NO OTHER DAMAGE TO ACFT NOTED.  DOOR AND SPINE ASSY REPLACED WITH SERVICEABLE PARTS. (K)
